Protected by Copyscape Home / Causes / Can Antibiotics Cause Constipation ?

Can Antibiotics Cause Constipation ?

Are you constipated but you don’t have any idea what is the main cause of this constipation? Can antibiotics cause constipation? WAIT! You need to read this first.

can-antibiotic-cause-constipationSometimes people suffer from constipation again but do not know the cause of their constipation and then one of the common question “can antibiotics cause constipation ?” appears in their mind. Although there are many factors that can cause constipation. These factors include dairy products, stress, depression, and much more, but sometimes they can not understand what is the main cause of constipation so they can not easily be cured. Have you ever thought that antibiotics can cause constipation to use? YES! People keep asking for antibiotics can cause constipation? Can antibiotics block me? Here is a brief answer to your questions about constipation and antibiotics.

Generally, the most common side effect of antibiotic treatment gas, and diarrhea, which is caused by the antibiotic, which alters the normal flora of bacteria in the colon. However, if you find that you are blocked by a medication, you can increase the intake of fluids and fiber to help and exercise daily, move the intestines. In general, you should be able to stool over-the-counter laxative tenderizer or on a short-term basis, if any. Ask your doctor or pharmacist before combining two medications. If someone is suffering from constipation, you need to improve your diet first.
Antibiotics usually do not cause constipation, which is said by Dr. Denis Ruditser. Explained in response to a question “can antibiotics cause constipation?” In fact, they can do the opposite (loose stool/diarrhea). A good way to relieve constipation is over-the-counter emollients, such as Colace or Miralax (polyethylene glycol). One can also Senna with fecal to promote a movement of the intestine. Antibiotics tend not to cause constipation diarrhea. The dose and duration of antibiotic treatment depend on the infectious organism and the site of infection. Overuse of antibiotics is more than prescribed by a competent physician. Also, if you have constipation the fecal emollients need rather than try too many antibiotics.

 

For constipation, the castor oil can good for the single treatment, but not suitable for the normal benefit. For constipation, laxatives, suppositories fiber supplements and also enemas are completely useless if you will eat the regular foods. All fruits and vegetables to large quantities are laxatives. You must change your eating habit permanently or are probably to have colon cancer. Constipation can be very uncomfortable and can cause cancer, like that it causes an accumulation of carcinogenic of toxins in a system. Consumption of foods for example milk, white rice, cheese, white flour and also red meat might be limited cause they serve to avail to constipation. Every food which has stripped off the processed nutrients and fiber slows down digestion is the blockade of the author.

Now, I think it’s clear to you the answer of the panic question “can antibiotics cause constipation?”. If you have something more on this topic, feel free to inform me by commenting.

Save

Save

Save

Adds-Responsive